Cookies?
Library Header Image
LSE Research Online LSE Library Services

Chaos and randomness: An equivalence proof of a generalised version of the Shannon entropy and the Kolmogorov-Sinai entropy for Hamiltonian dynamical systems

Frigg, Roman (2006) Chaos and randomness: An equivalence proof of a generalised version of the Shannon entropy and the Kolmogorov-Sinai entropy for Hamiltonian dynamical systems. Chaos, Solitons and Fractals, 28 (1). pp. 26-31. ISSN 0960-0779

Full text not available from this repository.
Identification Number: 10.1016/j.chaos.2005.05.006
Item Type: Article
Official URL: http://www.elsevier.com/locate/chaos
Additional Information: © 2006 Elsevier B V
Subjects: Q Science > Q Science (General)
JEL classification: C - Mathematical and Quantitative Methods > C4 - Econometric and Statistical Methods: Special Topics > C45 - Neural Networks and Related Topics
Sets: Departments > Philosophy, Logic and Scientific Method
Date Deposited: 01 Aug 2008 10:15
Last Modified: 01 Oct 2010 09:06
URI: http://eprints.lse.ac.uk/id/eprint/14781

Actions (login required)

View Item View Item